catworkx Midsummer Day 2019

You are here: Home / Events / catworkx Midsummer Day / catworkx Midsummer Day 2019 – Appointment & Agenda

catworkx Midsummer Day 2019 – Appointment & Agenda

With the motto "Be part of the powerful Atlassian Ecosystem" catworkx will greet you at the CMSD2019 in the venerable Speicher am Kaufhauskanal in Hamburg-Harburg with a large exhibition of app vendors and a top-class program of talks.
When Jun 19, 2019
from 09:00 AM to 06:00 PM
Where Speicher am Kaufhauskanal, Blohmstraße 22, 21079 Hamburg (Harburg)
Contact Name
Contact Phone +49 40 890646-0
Attendees Atlassian users, administrators, app vendors, customers & friends
Add event to calendar vCal
iCal

LogoThe catworkx Midsummer Day 2019 (abbr: CMSD2019) takes place shortly before the official start of the summer on 19 June in Hamburg with the motto "Be part of the powerful Atlassian Ecosystem". catworkx would again like to cordially invite you to be our guest at the sixth edition of the event in Hamburg in the Speicher am Kaufhauskanal in the Harburg inland harbor. 

The event location already opens its doors from 08:00 for registration, the exhibition of the app vendors is open as well. In the exhibition area, a total of 27 national and international app vendors will present their product upgrades and solutions.  At 08:45 the official program of the catworkx Midsummer Day 2019 begins with the welcome from catworkx. 

Parallel to the exhibition there is a high-class and varied program of talks on the upper floor, starting with the Keynotes from Atlassian and catworkx founders interview in the morning. Afterwards customers and experts will report on their individual experiences with Atlassian applications. After the official program, at around 18:00, all event participants are cordially invited to finish the day pleasantly with dinner together.

We are looking forward to your visit at the CMSD2019!
Your catworkx team

Agenda, 19 June 2019

catworkx Team Run: 

06:15

Treffpunkt / Meeting Point Team Run:
Kanalplatz Anleger MS KOI / Kanalplatz Jetty MS KOI

06:30-
07:30

catworkx Team Run
5km Morgenlauf / 5km Morning Run

Sie möchten gerne am Team Run teilnehmen? 
Melden Sie sich einfach kurz unter  an. /

If you would like to attend, please send us a short message to .

 

 catworkx Midsummer Day 2019 - Speicher am Kaufhauskanal

08:00

Anmeldung / Registration

Frühstück / Breakfast

Ausstellungsbeginn / Start App Vendor Exhibition

 

08:45-09:00

catworkx Welcome
Abdelkerim Krimo Khermane

(ENG, 15 min)

 

09:15-10:00 Ausstellung geschlossen / Exhibition closed

Atlassian Keynote 
Benjamin Magro (Product Manager Data Center Apps): „Paving the way for growth with Atlassian Data Center." (ENG, 45min)

10:00-10:30 Ausstellung geschlossen / Exhibition closed

Skippers Chat 
Interview mit den catworkx-Inhabern und -Geschäftsführern Oliver GrohtDr. Wolfgang Tank und Andreas Girnuweit, moderiert von Johann Krahfuss. (GER, 30min)

10:30-11:00

Kaffeepause / Break

Ausstellung geöffnet bis 17:30 / Exhibition open until 05:30pm

11:00-11:30 Ausstellung / Exhibiton

Kunden-Talk / Customer Talk - LVR-InfoKom
Maximilian Peter: 
„Einfacher Auftrag - schwieriger Weg: Das Systemhaus LVR-InfoKom entwickelt sich mit Jira Service Desk zur Servicemanagement-Organisation.“ (GER, 30min)

11:30-12:00 Ausstellung / Exhibiton

catworkx-Talk
Abdelkerim Krimo Khermane: 
„Schnell, einfach und effizient: Teamworkx - Enterprise Products by catworkx.“ (GER, 30min)

12:00-13:30

Mittagessen / Lunch 
Ausstellung / Exhibiton

 

13:30-14:00

Ausstellung / Exhibiton

Kunden-Talk / Customer Talk - Diebold Nixdorf 
Michael Mohr & Michael Lüer (catworkx): 
„Auf dem Weg zum Jira Data Center bei Diebold Nixdorf.“ (GER, 30min)

14:00-14:30 Ausstellung / Exhibiton

Kunden-Talk / Customer Talk - Werum IT Solutions GmbH
Tim Belgardt: „Atlassian-Produkte in einer regulierten Umgebung am Beispiel der Pharma-Branche.“ (GER, 30min)

14:30-15:00

Kaffeepause / Break
Ausstellung / Exhibiton

 

15:00-15:30

Ausstellung / Exhibiton

Kunden-Talk / Customer Talk - Die Schweizerische Post
David Hofmann, Philippe Hänni & Markus Günther: „Vernetztes Arbeiten im Grosskonzern.“ (GER, 30min)

15:30-16:00 Ausstellung / Exhibiton

Kunden-Talk / Customer Talk - thyssenkrupp Marine Systems
Arne Michael & Christoph Piotrowski (catworkx): „Portfolio- und Demandmangement bei TKMS mit Jira und der catworkx Matrix App.“ (GER, 30min)

16:00-16:30

Kaffeepause / Break
Ausstellung / Exhibiton

 

16:30-17:00

Ausstellung / Exhibiton

Kunden-Talk / Customer Talk - Deutsche Vermögensberatung Aktiengesellschaft DVAG
Ronald Auerbach: „Unser Weg zu mehr Transparenz in der IT.“ (GER, 30min)

17:00-17:30

Ausstellung / Exhibiton

Kunden-Talk / Customer Talk - Johannes Kepler Universität Linz
MMag. a. Monika Straif„Atlassian im universitären Einsatz.“ (GER, 30min)

17:30 Ausstellungsende / 
End of exhibition

17:40-18:00

 

Event Outro
Abschließende Worte von catworkx / final words from catworkx

18:00-20:00

 

Ausklang / Cool Down - Dinner

 

Registristration:

The program of the CMSD2019 spreads over two days and consists of three events taking place in various locations. You will find further information and the agendas on the corresponding subpages of the three events. 

Participation in the Best Practice Sessions and the birthday party are included in the ticket price. Places in the individual Best Practice Sessions are limited so we recommend registering early.

  • Early Bird ticket: €149 (+ 19% sales tax, book by 30.04.2019)
  • Standard ticket: €199 (+ 19% sales tax, book by 12.06.2019)

Register

>> How to find us, parking, accommodation

>> CMSD2019 landing page